# SDR FDEA202211252837

- Difficulty date: November 25, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 76,045 hours, 26,068 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN SEAT TRACK GOUGED AND CORRODED BETWEEN STA 915 TO 1037,  RBL45.5 BLENDED DAMAGE FROM SEAT TRACK, ORG MAT .230, REMOVED .022 FOUND TO BE IN LIMITS PER B757 SRM 53-  00-52-1A,  ALODINED, PRIMED AND PAINTED PER B757 SRM 51-20-01-0G AND B757 AMM 51-21-15.
